# SDR SWAA2021091511210

- Difficulty date: August 25, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN COMP;FLOOR PANEL 242E TOP SKIN FIBER STRANDS PULLED MIDDLE OF BOARD / REPAIRED DAMAGE TO UPPER SURFACE FLOOR BOARD 242E IAW SRM 53-00-50-2R-0 REPAIR GENERAL AMD SRM 53-00-50-2R-1 REPAIR 1 TAP TEST GOOD
